MAUDE Adverse Event Report: GYRUS ACMI, INC. COLLECTION SET TUBING PVC (10/PK)

GYRUS ACMI, INC. COLLECTION SET TUBING PVC (10/PK)
Model Number 23116
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported the collection set tubing package was received in a wet box due to the hurricane.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.The customer's allegation was not confirmed.The device was not returned for evaluation and could not be evaluated.Based on the results of the investigation, a definitive root cause cannot be identified.A device history review revealed no issues that could have caused or contributed to the reported issue.Olympus will continue to monitor the field performance of this device.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
COLLECTION SET TUBING PVC (10/PK)
Common Device Name
COLLECTION SET TUBING PVC (10/PK)
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20385172
Report Number3011050570-2024-00411
Device Sequence Number15090344
Product Code HHI
UDI-Device Identifier00821925030954
UDI-Public00821925030954
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K030935
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number23116
Device Lot NumberS240149455
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Supplement Date Received by Manufacturer03/06/2025
Initial Report FDA Received Date10/07/2024
Supplement Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown